In July I was experiencing lots of stress/anxiety and my heart started to race. I went to the clinic to make sure everything was okay, then she told me I could have a blood clot in my lungs because I was on the birth control. At that point, I stopped taking my pills in the middle of my pack because I was freaked out. I got tested and I didn't have a blood clot and it was stress related.
I stopped taking my pill for two weeks (I take Loestrin 24 FE) and immediately got my period in the middle. Two weeks later I started a new pack and started noticing my nipples being sore/sensitive a couple days later. A week later I started experiencing cramping. Nothing painful but it's what I feel when I usually get my period. My nipples are still sore and cramps are still there.
Is it normal to experience this cramping and soreness? Could this be my hormones? Or could this be a sign of pregnancy? When I wasn't on the pill for two weeks I did have sex with my boyfriend but we used a condom. The condom didn't break or slip off. I'm just concerned what could be causing these side effects because I have been taking the pill for 3 years.
Hi, i also get soreness and tenderness of my breast when im expecting my period...sometimes my breast are sore the week before i get my period or even a couple days after.....also breast tenderness is also a symptom of being pregnant...so i would just take a test to make sure
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.